# SDR AALA201610139001

- Difficulty date: October 12, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 27,393 hours, 10,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100066000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BROKEN MOUNT TAB ON EMERGENCY EXIT LIGHT LENS AT DOOR L3.  REPLACED EMERGENCY EXIT LENS PER AMM 33-51-13.
